# SDR DALA2023010900145

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 33,243 hours, 4,209 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Frozen
- Location: R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING F/A COULD NOT GET THE DISARMING PIN IN AT DOOR 4R DUE TO ICE.   DOOR THAWED, INSTALLED DOOR 4R DISARMING PIN.
